# SDR FDEA2020022860440

- Difficulty date: February 26, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 33,436 hours, 18,460 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron Sys
- Condition: Binding
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

PDIS  660     27-10  3309     26FEB20  IND  FACT  U  LOGPAGES:3207566  UPON CONTROL CHECK, LEFT AILERONS WERE BINDING 1/2  WAY THROUGH CHECK. RIGHT FULL DEFLECTION, CHECK  GOOD.     SHGN 26FEB20 22:04   IND U  MX NOTE: CREW NOTED LEFT AILERON ON ECAM SHOWED 80%  DEFLECTION AND ALSO ON CONTROL COLUMN SCALE.  ENT BY:  95505 RPT BY: 95505  SHGN 26FEB20 23:17   IND U  PERFORMED AILERON CHECK AFTER TRANSLOAD, NO BINDING  FELT AND FULL TRAVEL WAS EQUAL FEEL BOTH LEFT ROLL  AND RIGHT. NEEDS MORE TROUBLE SHOOTING.    FACT 27FEB20 00:51   IND U  INSPECTED CABLE RUNS AND PULLEYS WITH NO DEFECTS  FOUND.  SUSPECT ICE AND SNOW CAUSING BINDING.  PERFORMED AILERON MECHANICAL AND ELECTRICAL CONTROL  ADJ/TEST IAW AMM 27-11-00-05-02.  OPS CHECK GOOD.  NO HISTORY 99 DAYS. ACFT OK FOR SERVICE
